# SDR ASAA2022082239626

- Difficulty date: August 22, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 27,588 hours, 8,515 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Harness
- Part number: 3250299080
- Condition: Damaged
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CONNECTOR DP1103 TO THE WING GROUND ANTI ICE SOLENOID DISCONNECTED AND DAMAGED. GROUNDED - YES. REPLACED MW0311 HARNESS REF B737-900 AMM 73-21-06-400-802-F00.
